Contact dermatitis to Minoxidil

    September 1985 in “ Contact Dermatitis
    A. Tosti. F. Bawjazzi, M. Padova, G. M. Caponeri, M. Melino, Stefano Veronesi
    Image of study
    TLDR Minoxidil can cause skin irritation like eczema and rash in some users.
    This document discusses two cases of contact dermatitis caused by the use of topical Minoxidil for hair regrowth. The patients experienced symptoms such as eczema, rash, and swelling after using the lotion for a few weeks to a few months. Patch tests confirmed that the sensitizing agent was Minoxidil and not propylene glycol. The authors suggest that while the sensitizing potential of Minoxidil is not great, extensive use of the drug for alopecia may lead to more cases of contact dermatitis. The document also briefly mentions a case of contact dermatitis caused by chemicals in the black rubber of eyelash curlers.
    View this study on onlinelibrary.wiley.com →

    Cited in this study

    5 / NoResults